# SDR SWIA2020081251756

- Difficulty date: June 24, 2020
- Submitted: August 12, 2020
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 37,125 hours, 26,887 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Stringer
- Condition: Corroded
- Location: Bs 319-333
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A BAY - BETWEEN FS'S 319 / 333 - STGR 25R CORRODED.   REMOVED AND INSTALLED NEW STRINGER AT BS 319 TO 333 IAW SRM AND DWG . COMPLIED WITH TASK CARD. PRESSURE CHECKED GOOD.
